Notre Dame Journal of Formal Logic

Survey of generalizations of Urquhart semantics.

R. A. Bull

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 28, Number 2 (1987), 220-237.

Dates
First available in Project Euclid: 27 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093636940

Digital Object Identifier
doi:10.1305/ndjfl/1093636940

Mathematical Reviews number (MathSciNet)
MR881736

Zentralblatt MATH identifier
0648.03007

Subjects
Primary: 03B45: Modal logic (including the logic of norms) {For knowledge and belief, see 03B42; for temporal logic, see 03B44; for provability logic, see also 03F45}

Citation

Bull, R. A. Survey of generalizations of Urquhart semantics. Notre Dame J. Formal Logic 28 (1987), no. 2, 220--237. doi:10.1305/ndjfl/1093636940. https://projecteuclid.org/euclid.ndjfl/1093636940


Export citation

Corrections

  • Correction: Correction to: "Survey of generalizations of Urquhart semantics". Notre Dame Journal of Formal Logic, volume 30, issue 1, (1989), pp. 151-152.